Almost contact submersions with total space a locally conformal cosymplectic manifold
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 473-517.
@article{AFST_1995_6_4_3_473_0,
     author = {Chinea, Domingo and Marrero, Juan Carlos and Rocha, Juan},
     title = {Almost contact submersions with total space a locally conformal cosymplectic manifold},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {473--517},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 4},
     number = {3},
     year = {1995},
     zbl = {0861.53027},
     mrnumber = {1607510},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1995_6_4_3_473_0/}
}
TY  - JOUR
AU  - Chinea, Domingo
AU  - Marrero, Juan Carlos
AU  - Rocha, Juan
TI  - Almost contact submersions with total space a locally conformal cosymplectic manifold
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1995
DA  - 1995///
SP  - 473
EP  - 517
VL  - Ser. 6, 4
IS  - 3
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1995_6_4_3_473_0/
UR  - https://zbmath.org/?q=an%3A0861.53027
UR  - https://www.ams.org/mathscinet-getitem?mr=1607510
LA  - en
ID  - AFST_1995_6_4_3_473_0
ER  - 
Chinea, Domingo; Marrero, Juan Carlos; Rocha, Juan. Almost contact submersions with total space a locally conformal cosymplectic manifold. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 4 (1995) no. 3, pp. 473-517. http://www.numdam.org/item/AFST_1995_6_4_3_473_0/

[1] Alexiev (V.A.) and Ganchev (G.T.) .- Contact conformal transformations of the almost contact metric structures, Comptes rendus de l'Académie Bulgare des Sciences, 39, n° 9 (1986), pp. 27-30. | MR 875937 | Zbl 0601.53032

[2] Blair (D.E.) . - Contact manifolds in Riemannian Geometry, Lecture Notes in Math. 509, Springer-Verlag, Berlin, 1976. | MR 467588 | Zbl 0319.53026

[3] Blair (D.E.) and Goldberg (S.I.) .- Topology of almost contact manifolds, J. Diff. Geom. 1 (1967), pp. 347-354. | MR 226539 | Zbl 0163.43902

[4] Capursi (M.) .- Quasi cosymplectic manifolds, Rev. Roumaine Math. Pures Appl. 32, n° 1 (1987), pp. 27-35. | Zbl 0629.53033

[5] Chinea (D.) . - Almost contact metric submersions, Rendiconti del Circlo Mat. di Palermo, Serie II, XXXIV (1985), pp. 89-104. | MR 790818 | Zbl 0572.53033

[6] Chinea (D.) . - Quasi-K-cosymplectic submersions, Rendiconti del Circlo Mat. di Palermo, Serie II, XXXIII (1984), pp. 319-330. | MR 779936 | Zbl 0559.53021

[7] Chinea (D.) and Gonzalez (J.C.) .- A classification of almost contact metric manifolds, Annali di Mat. Pura ed appl. (IV), 156 (1990), pp. 15-36. | MR 1080209 | Zbl 0711.53028

[8] Chinea (D.), De León (M.) and Marrero (J.C.) .- Topology of cosymplectic manifolds, Journal de Mathématiques Pures et Appliquées 72 (1993), pp. 567-591. | MR 1249410 | Zbl 0845.53025

[9] Chinea (D.) and Marrero (J.C.) .- On invariant submanifolds of locally conformal almost cosymplectic manifolds, Bolletino U.M.I. 4-A, n° 7 (1990), pp. 357-364. | MR 1083264 | Zbl 0746.53039

[10] Chinea (D.) and Marrero (J.C.) .- Conformal changes of almost contact metric structures, Riv. Mat. Univ. Di Parma 5, n° 1 (1992), pp. 19-31. | MR 1230594 | Zbl 0795.53034

[11] Chinea (D.) and Marrero (J.C.) .- Conformal changes of almost cosymplectic manifolds, Rendiconti di Matematica, Serie VII, 12 (1992), pp. 849-867. | MR 1218589 | Zbl 0772.53014

[12] Dragomir (S.) .- Generalized Hopf manifolds, locally conformal Kähler structures and real hypersurfaces, Kodai Math. J. 14 (1991), pp. 366-391. | MR 1131921 | Zbl 0751.53020

[13] Eum (S.S.) .- Cosymplectic manifolds of constant φ-holomorphic curvature, Bull. Korean Math. Soc. 9 (1972), pp. 1-7.

[14] Janssens (D.) and Vanhecke (L.) .- Almost contact structures and curvature tensors, Kodai Math. J. 4 (1981), pp. 1-27. | MR 615665 | Zbl 0472.53043

[15] Kobayashi (S.) and Nomizu (K.) .- Foundations of Differential Geometry, Vol. I and II, Intersc. Publ., New York (1966 and 1969). | Zbl 0175.48504

[16] Marrero (J.C.) . - Locally conformal cosymplectic manifolds foliated by generalized Hopf manifolds, Rendiconti di Matematica, Serie VII, 12 (1992), pp. 305-327. | MR 1185893 | Zbl 0753.53022

[17] Marrero (J.C.) and Rocha (J.) .- Locally conformal Kähler submersions, Geometriae Dedicata 52 (1994), pp. 271-289. | MR 1299880 | Zbl 0810.53054

[18] Okumura (M.) . - On infinitesimal conformal and projective transformations of normal contact spaces, Tôhoku Math. J. 14 (1962), pp. 398-412. | MR 146774 | Zbl 0107.16201

[19] O'Neill (B.) . - The fundamental equations of a submersion, Michigan J. Math. 13 (1966), pp. 459-469. | MR 200865 | Zbl 0145.18602

[20] O'Neill (B.) .- Semi-Riemannian Geometry with applications to relativity, Academic Press, New York, 1983. | Zbl 0531.53051

[21] Oubiña (J.A.) .- A classification for almost contact structures, Preprint.

[21'] Rocha (J.) .- Submersiones localmente conforme Kähler y casi contacto con espacio total una variedad localmente conforme cosimpléctica, Tesis Doctoral, Departamento de Matemática Fundamental, Universidad de La Laguna (1995).

[22] Tanno (S.) .- The topology of contact Riemannian manifolds, Illinois J. Math. 12 (1968), pp. 700-717. | MR 234486 | Zbl 0165.24703

[23] Tanno (S.) .- Sasakian manifolds with constant φ-holomorphic sectional curvature, Tôhoku Math. J. 21 (1969), pp. 501-507. | MR 251667 | Zbl 0188.26801

[24] De La Torre (E.) .- Inmersiones y submersiones casi hermíticas, Publ. Dpto. Geometría y Topologia 55, Univ. Santiago de Compostela (1982).

[25] Tshikuna-Matamba (T.) .- Quelques classes des submersions métriques presque de contact, Rev. Roumaine Math. Pures Appl. 35 (1990), pp. 705-721. | MR 1097824 | Zbl 0729.53034

[26] Vaisman (I.) .- Locally conformal Kähler manifolds with parallel Lee form, Rend. Mat. Roma 12 (1979), pp. 263-284. | MR 557668 | Zbl 0447.53032

[27] Vaisman (I.) .- Conformal changes of almost contact metric structures, Lecture Notes in Math., Springer, 792 (1979), pp. 435-443. | MR 585886 | Zbl 0431.53030

[28] Vaisman (I.) .- Generalized Hopf manifolds, Geometriae Dedicata 13 (1982), pp. 231-255. | MR 690671 | Zbl 0506.53032

[29] Vaisman (I.) and Reischer (C.) .- Local similarity manifolds, Ann. di Mat. Pura ed Appl. (IV), 135 (1983), pp. 279-292. | MR 750537 | Zbl 0538.53025

[30] Watson (B.) . - On almost Hermitian submersions, J. Diff. Geometry 11 (1976), pp. 147-165. | MR 407784 | Zbl 0355.53037

[31] Watson (B.) .- The differential geometry of two types of almost contact metric submersions, The Math. Heritage of C. F. Gauss, edited by Georges M. Rassias, 1991 World Scientific Publ. Co. Singapore, pp. 827-861. | MR 1146268 | Zbl 0773.53015

[32] Yano (K.) and Ishihara (S.) .- Invariant submanifolds of an almost contact manifold, Kodai Math. Sem. Rep. 21 (1969), pp. 330-364. | MR 248695 | Zbl 0197.18403